Sur le groupe de Chow de codimension deux des vari ́et ́es sur les corps finis

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)803-817
JournalAlgebra and Number Theory
Volume5-6
StatePublished - 2011

Cite this

Sur le groupe de Chow de codimension deux des vari ́et ́es sur les corps finis. / Pirutka, Alena.

In: Algebra and Number Theory, Vol. 5-6, 2011, p. 803-817.

Research output: Contribution to journalArticle

@article{07abb05cc303450990660b8de7d69524,
title = "Sur le groupe de Chow de codimension deux des vari ́et ́es sur les corps finis",
author = "Alena Pirutka",
year = "2011",
language = "English (US)",
volume = "5-6",
pages = "803--817",
journal = "Algebra and Number Theory",

}

TY - JOUR

T1 - Sur le groupe de Chow de codimension deux des vari ́et ́es sur les corps finis

AU - Pirutka, Alena

PY - 2011

Y1 - 2011

M3 - Article

VL - 5-6

SP - 803

EP - 817

JO - Algebra and Number Theory

JF - Algebra and Number Theory

ER -